MAUDE Adverse Event Report: RXSIGHT, INC. RXSIGHT LIGHT ADJUSTABLE LENS (RXLAL); INTRAOCULAR LENS

RXSIGHT, INC. RXSIGHT LIGHT ADJUSTABLE LENS (RXLAL); INTRAOCULAR LENS
Model Number 60005
Medical Device Problem Code Optical Distortion (3000)
Health Effect - Clinical Code Visual Disturbances (2140)
Date of Event 02/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient underwent uneventful cataract surgery in both eyes in (b)(6) 2019.Patient returned approximately one month post-lock-in indicating that the vision in her right eye had changed.Left eye refraction remained unchanged.The patient's doctor elected to explant the lens and implant with another light adjustable lens.The manufacturer's first awareness of the explant was 2/29/2020.The explanted lens is in process of being returned for evaluation.Device history record for the lens was reviewed.No issues were noted with the device history record.
 
Event or Problem Description
Patient underwent uneventful cataract surgery in both eyes in (b)(6) 2019.Patient returned approximately one month post-lock-in indicating that the vision in her right eye had changed.Left eye refraction remained unchanged.The patient's doctor elected to explant the lens and implant with another light adjustable lens.The manufacturer's first awareness of the explant was 2/29/2020.
 
Event or Problem Description
Patient underwent uneventful cataract surgery in both eyes in (b)(6) 2019.All light treatments were performed and completed in (b)(6) 2019 without issue.In the right eye, uncorrected visual acuity was noted to range from 20/20 to 20/30 prior to each of the light treatments.In the left eye, uncorrected visual acuity was noted to range from 20/40 through 20/80 prior to each of the light treatments.Approximately one month after the final light treatment, the patient returned and indicated that the vision in her right eye had changed (uncorrected visual acuity was noted to be 20/60).The left eye was not reported as significantly changed (uncorrected visual acuity measured to be 20/50).The patient had previously received lasik in both eyes and was noted to have a decentered hyperopic ablation pattern.The doctor elected to explant the lens in the right eye and implant with another 22.5 diopter light adjustable lens.Following the lens exchange, the patient is doing well with an uncorrected visual acuity of 20/20.
 
Additional Manufacturer Narrative
Patient underwent uneventful cataract surgery in both eyes in (b)(6) 2019.All light treatments were performed and completed in (b)(6) 2019 without issue.In the right eye, uncorrected visual acuity was noted to range from 20/20 to 20/30 prior to each of the light treatments.In the left eye, uncorrected visual acuity was noted to range from 20/40 through 20/80 prior to each of the light treatments.Approximately one month after the final light treatment, the patient returned and indicated that the vision in her right eye had changed (uncorrected visual acuity was noted to be 20/60).The left eye was not reported as significantly changed (uncorrected visual acuity measured to be 20/50).The patient had previously received lasik in both eyes and was noted to have a decentered hyperopic ablation pattern.The doctor elected to explant the lens in the right eye and implant with another 22.5 diopter light adjustable lens.Following the lens exchange, the patient is doing well with an uncorrected visual acuity of 20/20.Device history record for the lens was reviewed.No issues were noted with the device history record.The explanted lens was received on 7/6/2020 cut into two large fragments.The cut was made through the center of the lens and was serrated/jagged.All options were exhausted to make useful measurements of the lens, but due to the lens damage, measurements could not be made.Based on the review of the information provided by the site and the device history record, there is no indication that the device malfunctioned.

Brand Name
RXSIGHT LIGHT ADJUSTABLE LENS (RXLAL)
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo, ca
MDR Report Key9892014
Report Number3012712027-2020-00003
Device Sequence Number2184654
Product Code HQL
UDI-Device Identifier00818806020227
UDI-Public010081880602022717220531
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL02-001131
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/06/2020
Initial Date Received by Manufacturer 02/29/2020
Supplement Date Received by Manufacturer02/29/2020
Initial Report FDA Received Date03/27/2020
Supplement Report FDA Received Date07/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;